Research Repository

Browse by Author: Hwang, D-Y

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Hwang, D-Y and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Comparing two integral means for absolutely continuous functions whose absolute value of the derivative are convex and applications. Applied Mathematics and Computation, 230. 259 - 266. ISSN 0096-3003

Hwang, D-Y and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Difference between the integral means arising from montgomery's identity and applications. Journal of Computational Analysis and Applications, 17 (3). 562 - 573. ISSN 1521-1398

Hwang, D-Y and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some results on comparing two integral means for absolutely continuous functions and applications. Bulletin of the Australian Mathematical Society, 90 (2). 264 - 274. ISSN 0004-9727